# SDR ABXA20211016103

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 84,453 hours, 28,978 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG LOW OIL PRESSURE EICAS MSG AND RIGHT ENGINE LOW OIL PRS DISCREET LIGHT CAME ON AFTER ENGINE START. AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LOW OIL SYSYEM IAW MEL 79-33-1-1. VERIFIED OIL PRESSURE GAUGE,OIL TEMP AND OIL QUANTITY NORMAL. AIRCRAFT RELEASED FOR FLIGHT.
